MAUDE Adverse Event Report: BARD ACCESS SYSTEMS S/L PERC 7FR 65D; CHRONIC CATHETER

BARD ACCESS SYSTEMS S/L PERC 7FR 65D; CHRONIC CATHETER
Model Number 7711700
Medical Device Problem Codes Fracture (1260); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review will be performed.The device for this malfunction has not been returned to the manufacturer for evaluation, however, a photo was provided.The investigation of the reported malfunction is currently underway.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 7711700 chronic catheter allegedly experienced fracture.This information was received from one source.This event did not involve a patient as there was no patient contact, therefore, patient information was not provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review was performed.The sample was not returned to the manufacturer for inspection/evaluation, however, a photo was provided for review.The investigation is confirmed for the damaged introducer sheath tip, however it is inconclusive for fracture.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H10: g4, h6 (device).H11: g1, h6 (method, results, conclusion).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
S/L PERC 7FR 65D
Common Device Name
CHRONIC CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9941715
Report Number3006260740-2020-01226
Device Sequence Number2900412
Product Code LJS
UDI-Device Identifier00801741036736
UDI-Public(01)00801741036736
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7711700
Device Catalogue Number7711700
Device Lot NumberREDS3809
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer06/29/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date07/10/2020
Patient Sequence Number1